The maximal order of iterated multiplicative functions

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)990-1009
Number of pages20
JournalMathematika
Volume65
Issue number4
DOIs
Publication statusPublished - 30 Jul 2019

Cite this

The maximal order of iterated multiplicative functions. / Elsholtz, Christian; Technau, Marc; Technau, Niclas.

In: Mathematika, Vol. 65, No. 4, 30.07.2019, p. 990-1009.

Research output: Contribution to journalArticleResearchpeer-review

@article{0edf312c3f744eeea57e3260c744f3c5,
title = "The maximal order of iterated multiplicative functions",
author = "Christian Elsholtz and Marc Technau and Niclas Technau",
year = "2019",
month = "7",
day = "30",
doi = "10.1112/S0025579319000214",
language = "English",
volume = "65",
pages = "990--1009",
journal = "Mathematika",
issn = "0025-5793",
publisher = "University College London",
number = "4",

}

TY - JOUR

T1 - The maximal order of iterated multiplicative functions

AU - Elsholtz, Christian

AU - Technau, Marc

AU - Technau, Niclas

PY - 2019/7/30

Y1 - 2019/7/30

U2 - 10.1112/S0025579319000214

DO - 10.1112/S0025579319000214

M3 - Article

VL - 65

SP - 990

EP - 1009

JO - Mathematika

JF - Mathematika

SN - 0025-5793

IS - 4

ER -